# SDR A6WA200840533

- Difficulty date: June 27, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 12,242 hours, 11,306 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT ENG AT FLANGE FOUND CRACKED AT 9 O’CLOCK.  CRACK REPAIRED ON RT ENG AT FLANGE AT 9 O’CLOCK IAW REO 601R-71-00-3859.  (A)
